# SDR IPXA2024081997860

- Difficulty date: July 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380383
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHORD, MAIN DECK FLOOR BEAM UPPER CHORD, STA 760 LBL 30~50. (REPAIR). REPAIR DAMAGE AREA I.A.W. UPS EO-91155-REQ1 REV.1 AND EGAT WORK SHEET NO.40674 ( SRM 53-00-51-2R-3 REV.101) THAT EO AND EGAT WORK SHEET ATTACH TO NRC:T3F18E004V3R2.  JOB COMPLETED.
